# SDR RRXA991307

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, BILGE, OUTPLATES TOP CAP AND AFT FACE OF WEB FRAME, AT STA 1260 BETWEEN LONGERONS 34 LEFT AND LONGERON 34 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR PARTS, REPAIR STRAP, REPAIR ANGLE IAW FAA APPROVED TENESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO 99-002.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
